Cardinal Invariants and the Collapse of the Continuum by Sacks Forcing

Journal of Symbolic Logic 73 (2):711 - 727 (2008)
Abstract
We study cardinal invariants of systems of meager hereditary families of subsets of ω connected with the collapse of the continuum by Sacks forcing S and we obtain a cardinal invariant yω such that S collapses the continuum to yω and y ≤ yω ≤ b. Applying the Baumgartner-Dordal theorem on preservation of eventually narrow sequences we obtain the consistency of y = yω < b. We define two relations $\leq _{0}^{\ast}$ and $\leq _{1}^{\ast}$ on the set $(^{\omega}\omega)_{{\rm Fin}}$ of finite-to-one functions which are Tukey equivalent to the eventual dominance relation of functions such that if $\germ{F}\subseteq (^{\omega}\omega)_{Fin}$ is $\leq _{1}^{\ast}$ -unbounded, well-ordered by $\leq _{1}^{\ast}$ , and not $\leq _{0}^{\ast}$ -dominating, then there is a nonmeager p-ideal. The existence of such a system F follows from Martin's axiom. This is an analogue of the results of [3], [9, 10] for increasing functions
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 12,084
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Grzegorz Łabędzki & Miroslav Repický (1995). Hechler Reals. Journal of Symbolic Logic 60 (2):444-458.
Amir Leshem & Menachem Magidor (1999). The Independence of Δ1n. Journal of Symbolic Logic 64 (1):350 - 362.
Yi Zhang (1999). On a Class of M.A.D. Families. Journal of Symbolic Logic 64 (2):737-746.
Masaru Kada (2000). More on Cichoń's Diagram and Infinite Games. Journal of Symbolic Logic 65 (4):1713-1724.
M. C. Laskowski & S. Shelah (1996). Forcing Isomorphism II. Journal of Symbolic Logic 61 (4):1305-1320.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-08-24

Total downloads

1 ( #459,326 of 1,101,880 )

Recent downloads (6 months)

1 ( #306,556 of 1,101,880 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.